# SDR IXXA0100051O

- Difficulty date: September 20, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911
- Aircraft time: 73,365 hours, 28,857 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Line
- Part number: 57712063216
- Condition: Defective
- Location: Lt Gear
- Part time: 73,365 hours, 28,857 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM AVB TO RMS, THE FLIGHT CREW NOTICED THAT THE MAIN HYDRAULIC QUANTITY SYSTEM WAS DECLINEING. THE FLIGHT CREW FOLLOWED COMPANY PROCEDURES AND CONTINUED TO RMS FOR AN UNEVENTFUL LANDING. MAINTENANCE INSPECTED THE AIRCRAFT LOCATE A DEFECTIVE SUPPLY LINE ON THE LEFT MAIN GEAR BOGIE TRIM CYCLINER. MAINTENANCE REPLACED THE SUPPLY AND PERFORM AND OPERATIONAL CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
